# SDR SWAA2013020112223

- Difficulty date: January 4, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (2EA) ON S-17L BETWEEN BS 440+5" TO BS 440+9" FWD PAX CABIN.  REPAIRED CREASE BEAM ON STR 17L OUTER CHORD REPAIR BETWEEN BS 439 AND BS 455 FWD PAX CABIN IAW EO AEM -HC53-003/13 R0 AND EA 1-353-21562 R0.
